# SDR IPXA2023032992392

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 90,674 hours, 18,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Part serial: NA
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS EMERGENCY BATTERY 1 LOW. DEFERRED IAW MEL 33-50-4. PLACARD INSTALLED DMP ACCOMPLISHEDR&R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01-401. OPS CHECK GOOD. PLACARD REMOVED. THIS CLEARS M805906. DMP REVERSED. IPC 33-51-10-01-008
